Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 264, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 27, 2011, 2:12 AM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 2:12 AM CDT (07:12 UTC)
- Expired
- Jun 27, 2011, 2:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3777 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
587
WUUS53 KEAX 270712
SVREAX
KSC091-209-MOC047-095-165-270745-
/O.NEW.KEAX.SV.W.0264.110627T0712Z-110627T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
212 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
WYANDOTTE COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 245 AM CDT
* AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
LANSING TO BONNER SPRINGS...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE QUIVIRA...MERRIAM...WEATHERBY LAKE...PARKVILLE...MISSION...
WESTWOOD...KANSAS CITY KANSAS...RIVERSIDE...KANSAS CITY...
GLADSTONE...NORTH KANSAS CITY...CLAYCOMO...FERRELVIEW...PLATTE
WOODS...LAKE WAUKOMIS...MISSION WOODS...WESTWOOD HILLS...HOUSTON
LAKE...NORTHMOOR AND KANSAS CITY DOWNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3920 9488 3920 9478 3921 9483 3925 9483
3927 9484 3938 9441 3906 9447 3897 9492
TIME...MOT...LOC 0711Z 248DEG 37KT 3924 9477 3907 9481
WIND...HAIL <50MPH 1.00IN
$$
MJ2 follow-up statements
544
WWUS53 KEAX 270724
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
224 AM CDT MON JUN 27 2011
KSC091-209-MOC047-095-165-270745-
/O.CON.KEAX.SV.W.0264.000000T0000Z-110627T0745Z/
JOHNSON KS-WYANDOTTE KS-CLAY MO-JACKSON MO-PLATTE MO-
224 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND WYANDOTTE COUNTY IN
NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE...WEST CENTRAL JACKSON AND
SOUTHWESTERN CLAY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 245 AM
CDT...
AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FERRELVIEW TO
KANSAS CITY KANSAS...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTWOOD...KANSAS CITY KANSAS...GLADSTONE...KANSAS CITY...NORTH
KANSAS CITY...CLAYCOMO...MISSION WOODS...NORTHMOOR...WESTWOOD
HILLS...OAKVIEW...KANSAS CITY DOWNTOWN...AVONDALE...PLEASANT
VALLEY...GLENAIRE...OAKWOOD PARK...OAKWOOD...OAKS...RANDOLPH AND
BIRMINGHAM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 8.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 19.
I-35 IN KANSAS BETWEEN MILE MARKERS 229 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 5 TO 22...37 TO 62.
I-29 BETWEEN MILE MARKERS 0 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3919 9487 3920 9484 3920 9478 3921 9481
3921 9482 3926 9470 3930 9468 3938 9441
3906 9447 3897 9492
TIME...MOT...LOC 0725Z 248DEG 37KT 3931 9454 3910 9465
WIND...HAIL <50MPH 1.00IN
$$
MJ034
WWUS53 KEAX 270740
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 AM CDT MON JUN 27 2011
KSC091-209-MOC047-095-165-270750-
/O.EXP.KEAX.SV.W.0264.000000T0000Z-110627T0745Z/
JOHNSON KS-WYANDOTTE KS-CLAY MO-JACKSON MO-PLATTE MO-
240 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WYANDOTTE COUNTY IN NORTHEAST KANSAS...AND
SOUTHEASTERN PLATTE...WEST CENTRAL JACKSON AND SOUTHWESTERN CLAY
COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE AT 245 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM CDT.
LAT...LON 3919 9487 3920 9484 3920 9478 3921 9481
3921 9482 3926 9470 3930 9468 3938 9441
3906 9447 3897 9492
TIME...MOT...LOC 0740Z 248DEG 37KT 3937 9435 3916 9447
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Jun 26, 7:58 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...
SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.
MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.
AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.
ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.
TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON
MEDIUM RANGE (TUESDAY-SUNDAY)...
ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.
BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.
MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.
ACH
&&
.AVIATION...
FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.
IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.
AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
024-025.
KS...NONE.
&&Hazardous weather outlook, Jun 26, 6:37 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT SUN JUN 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 637 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM PAOLA TO MACON. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE. HAWBLITZEL
In the hours before
Local storm report, Jun 27, 12:50 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND DMG HUMPHREYS 40.13N 93.32W
06/26/2011 SULLIVAN MO LAW ENFORCEMENT
LARGE TREE DOWN
&&
ADOLPHSONLocal storm report, Jun 27, 12:56 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 2 NW NEW CAMBRIA 39.80N 92.78W
06/27/2011 MACON MO TRAINED SPOTTER
CAR PORT DAMAGED AND MULTIPLE TREES BLOWN DOWN.
&&
CUTTERLocal storm report, Jun 27, 1:14 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HAIL WESTBORO 40.54N 95.32W
06/27/2011 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
HEAVY RAIN IS OCCURRING WITH THE HAIL.
&&
CUTTERLocal storm report, Jun 27, 1:52 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL 2 ENE ST JOSEPH 39.77N 94.82W
06/26/2011 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
ADOLPHSONSpecial weather statement, Jun 27, 1:55 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 AM CDT MON JUN 27 2011
KSZ057-060-103>105-MOZ037-043-053-270745-
BATES MO-CASS MO-JACKSON MO-JOHNSON KS-LEAVENWORTH KS-LINN KS-MIAMI
KS-WYANDOTTE KS-
155 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LINN AND MIAMI COUNTIES
IN EAST CENTRAL KANSAS...AND WYANDOTTE AND SOUTHERN LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN JACKSON...WESTERN
CASS AND WESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 245 AM
CDT...
AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
EUDORA TO 5 MILES SOUTHEAST OF WELLSVILLE TO FONTANA TO 7 MILES WEST
OF FULTON...AND MOVING EAST-NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EDGERTON...MOUND CITY...PAOLA...LA CYGNE...GARDNER...DE SOTO...
PLEASANTON...SPRING HILL...LOUISBURG...OLATHE...BONNER SPRINGS...
SHAWNEE...EDWARDSVILLE...LENEXA...LAKE QUIVIRA...OVERLAND PARK...
MERRIAM...MISSION...PRAIRIE VILLAGE AND LEAWOOD.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 8.
I-435 LOOP FROM MILE MARKERS 0 TO 14...70 TO 83.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3841 9495 3860 9507 3898 9506 3896 9507
3898 9516 3896 9519 3903 9519 3918 9467
3861 9433 3805 9434 3806 9461 3803 9462
3803 9493
TIME...MOT...LOC 0655Z 247DEG 34KT 3900 9515 3868 9498
3844 9483 3799 9482
MJLocal storm report, Jun 27, 2:05 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND DMG PATTONSBURG 40.05N 94.14W
06/27/2011 DAVIESS MO LAW ENFORCEMENT
CAR BLOWN OFF THE ROAD IN OLD PATTONSBURG.
1204 AM TSTM WND GST MEADVILLE 39.79N 93.30W
06/27/2011 E60.00 MPH LINN MO AMATEUR RADIO
1205 AM NON-TSTM WND GST 7 SW TRENTON 40.01N 93.70W
06/27/2011 E80.00 MPH GRUNDY MO PUBLIC
OUTBUILDING DESTROYED. POWER LINES SNAPPED.
1207 AM HAIL TROY 39.79N 95.09W
06/27/2011 E1.75 INCH DONIPHAN KS AMATEUR RADIO
1210 AM TSTM WND DMG MARCELINE 39.72N 92.95W
06/27/2011 LINN MO EMERGENCY MNGR
NUMEROUS TREES DOWN AND ONE STRUCTURE DAMAGED.
1211 AM TSTM WND DMG 2 S JAMESON 39.98N 93.99W
06/27/2011 DAVIESS MO AMATEUR RADIO
HIGHWAY 13 BLOCKED BY DOWNED TREE.
1230 AM TSTM WND DMG 1 S NEW BOSTON 39.94N 92.88W
06/27/2011 LINN MO LAW ENFORCEMENT
HIGH VOLTAGE POWER LINES DOWN.
0142 AM HAIL 2 ENE ST JOSEPH 39.77N 94.82W
06/27/2011 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 29 min |
| Jun 26, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 27 min |
| Jun 26, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 47 min |
| Jun 26, 7:32 PM CDT | Tornado Warning | EAX | Nodaway | 43 min |
| Jun 26, 7:57 PM CDT | Areal Flood Advisory | EAX | Nodaway | 6 hr |
| Jun 26, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 16 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Jun 26, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Jun 26, 10:19 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 26 min |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 28 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 45 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 26, 10:54 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Worth | 36 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more | 36 min |
| Jun 26, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more | 50 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 42 min |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Grundy, Linn, Livingston, Macon and 4 more | 48 min |
| Jun 26, 11:44 PM CDT | Areal Flood Advisory | EAX | Gentry, Grundy, Harrison, Mercer, Worth | 6 hr |
| Jun 26, 11:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more | 46 min |
| Jun 26, 11:48 PM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry | 6 hr |
| Jun 26, 11:50 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jun 27, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 50 min |
| Jun 27, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Cooper, Howard, Linn and 3 more | 47 min |
| Jun 27, 12:26 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Holt | 6 hr |
| Jun 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, DeKalb | 5 hr |
| Jun 27, 12:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 24 min |
| Jun 27, 12:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 50 min |
| Jun 27, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Ray | 35 min |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 31 hr |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Atchison, Holt | 26 hr |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 48 min |
| Jun 27, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Linn, Livingston | 55 hr |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 27, 1:53 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 37 min |
| Jun 27, 1:55 AM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 27, 2:50 AM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 27, 3:18 AM CDT | Special Weather Statement | EAX | Henry, Jackson, Johnson | 42 min |
| Jun 27, 3:25 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 34 hr |
| Jun 27, 3:58 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 62 min |
| Jun 27, 4:47 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte, Ray | 43 min |
| Jun 27, 5:36 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 39 min |
| Jun 27, 6:19 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson, Pettis | 41 min |
| Jun 27, 6:30 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 33 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 27, 6:58 AM CDT | River Flood Warning | EAX | Buchanan | 70 hr |
| Jun 27, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 27, 7:57 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 13 hr |
| Jun 27, 8:29 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 27, 8:46 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Jun 27, 8:58 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 48 hr |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.